# SDR DHL2007802519

- Difficulty date: January 29, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 5652396
- Condition: Cracked
- Location: Lt Le Flap
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP RIB HAS FOUR CRACKS OF 1" AND 1.500" STA XW 125.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-7-1 FIG 2 PG 6 (SHEET 4).  REMOVED CRACKED RIV IAW SRM 57-1-0 PG.1, SRM 51-1-21, SRM 51-1-20D.  FABRICATED RIB (AL2024"0" 0.050") IAW SRM 57-7-1 FIG 2 PG 6 SHEET 4.  HEAT TREATED FROM 2024"0" TO 2024T4 IAW SRM 51-1-1 PG 1-13-17.  CLEANED, TREATED AND PRIMED AREA AND RIB IAW SRM 51-1-8B.  INSTALLED RIB IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
